# SDR CA061020007

- Difficulty date: October 17, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 15,786 hours
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) TYPE CERTIFICATE HOLDER (TCH) RECEIVED CALL INDICATING THIS AIRCRAFT WAS IN LEVEL FLIGHT WITH AN INDICATED AIRSPEED OF 120 KNOTS. THE PILOT FELT A VIBRATION IN THE AIRFRAME, LOOKED OUT THE LT WINDOW AND SAW THAT THE LT WING WAS FLUTTERING UP AND DOWN. THE PILOT REDUCED POWER AND IMMEDIATELY RETURNED TO BASE. (TC# 20061020007)
